×

On coincidence and fixed-point theorems in symmetric spaces. (English) Zbl 1169.54020

Summary: We give an axiom (C.C) in symmetric spaces and investigate the relationships between (C.C) and axioms (W3), (W4), and (H.E). We give some results on coinsidence and fixed-point theorems in symmetric spaces, and also some counterexamples for the results of M. Imdad, J. Ali and L. Khan [J. Math. Anal. Appl. 320, No. 1, 352–360 (2006), corrigendum ibid. 329, No. 1, 752 (2007; Zbl 1098.54033)].

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E25 Semimetric spaces

Citations:

Zbl 1098.54033
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Jungck, G, Compatible mappings and common fixed points, International Journal of Mathematics and Mathematical Sciences, 9, 771-779, (1986) · Zbl 0613.54029
[2] Pant, RP, Common fixed points of noncommuting mappings, Journal of Mathematical Analysis and Applications, 188, 436-440, (1994) · Zbl 0830.54031
[3] Aamri, M; El Moutawakil, D, Some new common fixed point theorems under strict contractive conditions, Journal of Mathematical Analysis and Applications, 270, 181-188, (2002) · Zbl 1008.54030
[4] Pant, RP; Pant, V, Common fixed points under strict contractive conditions, Journal of Mathematical Analysis and Applications, 248, 327-332, (2000) · Zbl 0977.54038
[5] Imdad, M; Ali, J; Khan, L, Coincidence and fixed points in symmetric spaces under strict contractions, Journal of Mathematical Analysis and Applications, 320, 352-360, (2006) · Zbl 1098.54033
[6] Aliouche, A, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, Journal of Mathematical Analysis and Applications, 322, 796-802, (2006) · Zbl 1111.47046
[7] Wilson, WA, On semi-metric spaces, American Journal of Mathematics, 53, 361-373, (1931) · JFM 57.0735.01
[8] Jungck, G, Common fixed points for noncontinuous nonself maps on nonmetric spaces, Far East Journal of Mathematical Sciences, 4, 199-215, (1996) · Zbl 0928.54043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.